The COVID World post date: October 31st, 2021
MELBOURNE, VICTORIA – A healthy young woman suffered pericarditis and neuropathy shortly after her first dose of the Pfizer COVID-19 vaccine. Valerie Milford got her shot on Wednesday, October 13th. She developed heart palpitations, body aches and fever a few hours later. That same night she went to the ER where she was told that she had suffered pericarditis. She was sent home and advised to take Nurofen for the pain. The next few days she felt weak, tired and constantly out of breath. On Saturday, October 16th, she was suddenly unable to walk or move her hands due to a lot to pain. She went again to the ER where it was confirmed that she had developed neuropathy in her hands and feet.
She wrote in a lengthy post on Instagram:
“I didn’t have any major health concerns prior, I loved being outdoors & keeping active. I got the jab so I could work, despite me being anxious about it, & now I’m unable to because of it.”
She then said that the first two doctors that saw her didn’t know what was going on but told her that her condition was not from Pfizer and that it was ‘all in her head’:
“I didn’t feel like I was getting any help at this point. However after another Dr saw I was struggling to walk they admitted me to stay overnight to run some tests & find the cause.”
She was eventually diagnosed with neuropathy, a condition that causes damage or dysfunction of one or more nerves that typically results in numbness, tingling, muscle weakness and pain in the affected area.
She wrote at the end of her lengthy post:
“Thank you all for your love & prayers during this time. I’m currently recovering from home, doing check-ups with my GP every few days but still experiencing chest pains & struggling to walk due to the pain. But I know God is by my side
Solely doing this to create awareness”
Please support our ongoing work.